MathSciNet Relay Station
MathSciNet bibliographic data
MR2580680 14H10 (14G35 14K10)
Kukulies, Stefan On Shimura curves in the Schottky locus. J. Algebraic Geom. 19 (2010), no. 2, 371–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement